# SDR COMA0660613

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 30,177 hours, 28,129 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5363- RECEIVED A FLAP FAIL CAUTION MESSAGE WHILE AT THE GATE WITH FLAP SETTING AT 20 DEGREES.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (G) 1,2,3 (A,B,C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
